I am now into my 8th month on antibiotics (various ones). However, over the past month or so I have noticed some really weird stuff going on with my sense of taste and smell.
My sense of smell is heightened, to the point that I can't even kiss my husband because his (and everyone's) breath smells putrid to me.
Food doesn't taste the same to me as it used to. Vegetables taste simply awful and bitter, and even my favorite comfort foods hold no interest for me. I have lost weight and it's gotten to the point where I have to force myself to eat something just to quell the hunger, but I don't even like the idea of eating food.
Has anyone dealt with this? I'm thinking (hoping) it's a (reversible) side effect of the medications.
Also, this may be TMI for some, but my stool no longer has an odor. I'm thinking this is due to all of the bacteria being dead, but it still seems unhealthy.
Has anyone else experienced this?
Diagnosed December 2012
Experienced symptoms since at least 2010
Western Blot positive for bands 23 & 41
Treating with antiobiotics (doxycycline, rifampin, & plaquenil)